# SDR 2008UALA01695

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 26,644 hours, 3,550 cycles
- Engine: Pwa PW4090
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW WHEN ONLY ELEVATOR MOVEMENT, HAD TOO MUCH RESISTANCE.  WHEN ONLY AILERON MOVEMENT, RIGHT SIDE TOO MUCH RESISTANCE.  WITH SPOILERS DEPLOYED AILERONS OK.  ELEVATORS ALWAYS HAD TOO MUCH RESISTANCE.
